# SDR C2XA01IA082

- Difficulty date: February 11, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145
- Aircraft serial: 145004
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 852701
- Condition: Inoperative
- Location: Lt Main Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 4211, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE IN CRUISE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND MAIN LANDING GEAR WEIGHT ON WHEELS PROX SWITCH, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
